Skip to content

Renormalisation in implicit complex maps

Research output: Contribution to journalArticlepeer-review

  • B. D. Mestel
  • A. H. Osbaldestin

We study the dynamics of a family of implicit complex maps restricted to an invariant circle. The renormalisation analysis for golden mean rotation number is given. We find a one-parameter family of universality classes and relate this to a line of fixed points of the square of the circle map renormalisation transformation. These period-2 points are pairs of fractional linear maps.

Original languageEnglish
Pages (from-to)149-162
Number of pages14
JournalPhysica D: Nonlinear Phenomena
Issue number2-3
Publication statusPublished - 2 Oct 1989

Related information

Relations Get citation (various referencing formats)

ID: 12422842